# SDR DALA1020590928

- Difficulty date: August 19, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 58,856 hours, 44,965 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 256-292
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 AREAS OF CORROSION, 1 AT APPROX STA 256 AND STR 29L ONE AT APPROX STA 256 AND STR 30 AND ONE AT STA 292 AND STR 30. REPLACED AFFECTED SKIN FROM FACTORY SPLICE TO STA 303 IAW ERA 484936-14 REV ORIG PERMANENT REPAIR.
